MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421569
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: age 67: sex, male.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092 , manufacturing site: 3005778470.
 
Event or Problem Description
End user states "he has gotten 3 separate utis in the recent past which is not common for him he said." he thinks the sterile water packets are hard to burst open and he thinks this may have caused the utis.It was explained to him that "opening the packaging prior and manipulating the sterile water sachet can compromise the sterility of the catheter and that should be avoided." end user said the "first uti was a month ago and his symptoms are strong urgency, frequency, and sometimes fever.He had to contact his md and did urine testing and his symptoms resolved after treatment with oral antibiotics.He said then 2-3 weeks ago had the same symptoms return, he had another urine test which showed a second uti and more antibiotics and now again for the third time had his symptoms return and had to do the same.He said he had a resolution of symptoms after each antibiotic course.He does not know if they checked his urine after each course of antibiotics when his symptoms resolved.He said he is starting to feel better now as he just started his newest course of oral antibiotics.He does not know if each urine culture of the 3 he had showed different organisms or the same one.He washes his hands prior to cathing, uses the no touch sleeve and cleanses meatus with wipe prior to insertion.".
 
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing and packaging process and final product release had been fulfilled and met the requirements.No nonconformity had been registered during the production and sterilization process of the mentioned lot.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18477114
Report Number3005778470-2024-00005
Device Sequence Number17841095
Product Code GBM
UDI-Device Identifier30768455143550
UDI-Public30768455143550
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2025
Device Model Number421569
Device Lot Number2L03531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer02/07/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown